# SDR FDEA200909303446

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 324-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT BETWEEN STA 324- 333.45, STR 22- 23 LT SIDE FUSLAGE.  AFTER EVAL, DENT OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET III, CUT OUT DAMAGE AREA,   FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED REPAIR IAW SRM 51-40-02, AND SRM 53-00-01, FIG 201, R1. STA 324- 333.45, STR 22- 23, LT SIDE FUSELAGE.  MAJOR REPAIR.
